# SDR IPXA2019061764324

- Difficulty date: June 11, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: A546114000000
- Condition: Cracked
- Location: Nr Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR, RIB ON PYLON PANEL 423CL CRACKED.  REPAIRED RIB IAW A300-600 SRM 54-52-51.
